# SDR QXEA200800040

- Difficulty date: January 23, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 17,148 hours, 12,308 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: CC67010520951
- Part serial: 10030
- Condition: Missing
- Location: Mlg
- Part time: 7,090 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ONT- FLIGHT 2509 (PDX-ONT) - WHEN CLIMBING OUT OF 10,000 FEET AFTER DEPARTURE FROM PDX, A BANG WAS HEARD AND A SHUDDER WAS FELT FOR A MOMEMENT WHICH FELT LIKE IT WAS FROM THE FORWARD BELLY AREA.  ALL INDICATIONS NORMAL. CONTINUED TO ONT AND ACCOMPLISHED A UNEVENTFUL LANDING.  UPON ARRIVAL IT WAS NOTICED THAT THE LEFT MAIN GEAR DOOR HAD DEPARTED THE AIRCRAFT AND WAS MISSING.  MAINTENANCE INSPECTED THE AIRCRAFT AND FERRIED THE AIRCRAFT TO PDX FOR REPAIRS.  IN PDX, REPLACED THE LEFT GEAR DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
